# SDR TRBA20121017005

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR72
- Aircraft serial: 417
- Aircraft time: 34,136 hours, 33,334 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Control Rod
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE RUDDER SPRING TAB CONTROL ROD FAILED SPECIAL DETAILED INSPECTION.  FOUND TRACES OF CORROSION INSIDE ROD. THE ACFT WAS REMOVED FROM SERVICE.   DURING MX INSP FOUND THE RUDDER SPRING TAB CONTROL ROD FAILED SPECIAL DETAILED INSPECTION.  FOUND TRACES OF CORROSION INSIDE ROD.  THE ACFT WAS REMOVED FROM SERVICE. INSTALLED ROD IAW JIC 27-21-42 RAI 10000.  THE ACFT WAS RETURNED TO SERVICE.
